# SDR DALA1239910918

- Difficulty date: May 7, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 61,939 hours, 48,063 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL ACCESS PANEL 1307 WITH CORROSION ON THE EDGES, LOCATED ON THE UPPER LEFT WING, BETWEEN STA XRS 91 AND STA XRS 111.500.  BLENDED CORROSION, BLEND EXCEEDS LIMITS.  INSTALLED NEW PANEL DURING HMV.
